Jump to content
Important Survey - Please Participate ×

Unsure of what to do, should I rip the bandaid off and pop over to this section?


[Ma...]

Recommended Posts

Hi fellow Buddies,

 

I'm on my last taper dose of 0.5mg of Valium and I have 5 days supply left. I can't hold or updose because I've made sure I can't get more Valium.

 

I'm getting a lot of symptoms including :

 

Feelings of vagueness and unreality

dp/dr

Increased twitching in my face

Hand tremors

Feelings of jelly legs

Palpitations, ectopics (with beta blockers)

Itchy, twitchy eyes.

 

My question is, if this is some sort of acute state, there's no point being on 0.5mg of Valium for five days is there? I might as well rip the bandaid off and ride it out. What do you think? I really need advice on this, thankyou in advance

Link to comment
Share on other sites

[cc...]

Having watched a few people jump from moderately high doses, I'd suggest you taper what you have left.  I know that 0.5 doesn't sound like much (especially given your current symptoms), but it can get worse.  Maybe you can cut those 0.5 doses into 0.25 doses and do those for some days.  Maybe even 0.125 chunklettes.  They probably won't be of perfect size, but I want your landing to be as gentle as possible. 

 

Congratulations, btw, for getting down to where you are.  Sorry for the symptoms.  They sound all-too-typical for benzo withdrawal.

Link to comment
Share on other sites

×
×
  • Create New...